# SDR HALA2017021100027

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 55,800 hours, 10,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT FWD GALLEY INOP. REMOVED AND REPLACED FWD GALLEY EMERGENCY LIGHT STRIP PER WDM 33-51-16. OPS CHKS OK.
